Doctor insights on:
Inside Of Babys Ear Is Red
4 y/o bit on the ear by another child. Nurse said skin did not look broken. 3 days later, all redness gone but very tiny scratch Need antibiotics?
Human bites: Ah, daycare. If it's been three days and the ear looks better, the ear should be fine and shouldn't need antibiotics . Human bites are concerning for infection, especially in ends of skin like the ear. Bacterial infection should have appeared by now. Let your pediatrician know and be sure that immunizations are up to date. (Helpful if not directly related). ...Read moreSee 1 more doctor answer
My baby got her ears pierce and now they're red,swollen, and black gooey stuff. Can it be a infection?
Possibly: An infection is the most likely answer. Less likely would be an allergy to the nickel. You should have her seen by a doctor and her earrings need to be removed ...Read more
I saw dark red and smelly discharge in my 2 year old child's ear. She seemed fined the she day, what could it mean?
Wax vs. infection: It is could likely be an ear infection with a small perforation (which caused the blood mixed in with the infection). Some children do not complain with ear infections. It could also be excessive wax as well. The smell makes it more likely an infection but you should follow up with a specialist to make your child gets the appropriate treatment one way or another. ...Read moreSee 2 more doctor answers
My child is 19 month old her outer ear on the top seems to be red and blistering is there something i can do for this?
See your DR.: Neosporin is not only useless, it is a common sensitizer causing allergic reactions. Same for bacitracin. Studies clearly show that they neither cure nor prevent infections. Throw it away. Same for triple antibiotic. Needs to be seen to determine what, if any, treatment might help. ...Read moreSee 2 more doctor answers
My first Drink after having my baby a simple malt that I've had before and my face ears chest got all red hot and ich this has never happened before?
Haven't seen this: but it may relate to the fact that you list both oxycodone and hydrocodone as your medications. It is NOT a good idea to consume any alcohol while on opiate analgesics, because alcohol may increase the potential for central nervous system depression, as well as that of histamine release, which is the usual cause of the symptoms you are describing. If you are breastfeeding, discuss with your doc. ...Read more